# SDR REXA2014090300876

- Difficulty date: September 3, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 15,017 hours, 9,447 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SLAT PANEL NR 1 HAS A DENT BETWEEN SLAT TRACK 1 - 2 SLAT STATION 129.25.  MEASURES 4.15 LENGTH, 1.6 WIDTH & .020 IN DEPTH DLP 2566798.  REPAIRED IAW CUSTOMER EA CRJ 957-02886.
